Acne Vulgaris

i have acne vulgaris problem last 6 years....i have visited many doctors but acne come again with worse effects...i have also acne scars on face and reddish face i have used isotretenoin cap and gels tetracycline and azithromycin but acne come agaim when i leave these medicines i am so sad about this and wasted a lot money on this

Dr. Amer Al Bermawy

Visit a Skin Specialist to start appropriate treatment for your Acne with skin procedures for acne scarring
The thing about Acne, you need to complete treatment and follow instructions after treatment to reduce chances of Acne recurrence
.Dr. Shagufta Baig (Skin, Hair & Nail Specialist / Cosmetic Surgeon).
Dar Al Shifa Medical & Dental Center. Address: Mezzanine Floor, Plot no.16-C, Commercial Avenue, Khayaban-e-Sehar, Commercial Lane 4, Phase 7, DHA, Karachi. For more info & appointments, Tel: 021-35171191
www.daralshifamdc.com

Card image cap

One-to-One Chat with Doctor

Some quick example text to build on the card title and make up the bulk of the card's content.

Consult Online